Article (Scientific journals)
Existence of nontrivial solutions of linear functional equations.
Kiss, Gergely; Varga, Adrienn
2014In Aequationes Mathematicae, 88 (1-2), p. 151–162
Peer Reviewed verified by ORBi
 

Files


Full Text
gkvva.pdf
Publisher postprint (100.16 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Keywords :
Functional equations; Field isomorphisms; Variety
Abstract :
[en] We investigate the existence of a solution of linear functional equations.
Disciplines :
Mathematics
Author, co-author :
Kiss, Gergely ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Varga, Adrienn
External co-authors :
yes
Language :
English
Title :
Existence of nontrivial solutions of linear functional equations.
Publication date :
2014
Journal title :
Aequationes Mathematicae
ISSN :
1420-8903
Publisher :
Springer, Basel, Switzerland
Volume :
88
Issue :
1-2
Pages :
151–162.
Peer reviewed :
Peer Reviewed verified by ORBi
Available on ORBilu :
since 27 December 2015

Statistics


Number of views
54 (5 by Unilu)
Number of downloads
197 (3 by Unilu)

Scopus citations®
 
11
Scopus citations®
without self-citations
2
OpenCitations
 
11
WoS citations
 
9

Bibliography


Similar publications



Contact ORBilu